| Model Number |
406114 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Following the procedure, while in the ccu, the patient felt something ¿wet¿ on their neck at the dressing site.Upon investigation it was noted that the sideport of the sheath had broken off and had to be replaced.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sideport detachment could not be conclusively determined.
Additional Manufacturer Narrative
Additional information: b5, g6, h2, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Following the procedure, while in the ccu, the patient felt something ¿wet¿ on their neck at the dressing site, and bleeding was noted.Upon investigation it was noted that the sideport of the sheath had broken off and had to be replaced.